# SDR COMA2012011750005

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 26,411 hours, 22,084 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 2297294002
- Condition: Failed
- Location: Te Flap
- Part time: 26,411 hours, 22,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW RECEIVED FLAPS INDICATION THAT THE FLAPS WERE MOVING TO 20 DEG.  AFTER FLAP INDICATION CLEARED RECEIVED FLAPS DEGRADED MSG.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER.  OPS TEST GOOD.
